# SDR VNAA2016020500009

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 27,052 hours, 26,852 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Seated
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A RED CABIN ALT MESSAGE CLIMBING THROUGH 11,000 FT. THE CREW FOLLOWED EMERGENCY PROCEDURES AND RETURNED TO FIELD WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED, SEATED THE CARGO BAY DOOR AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
